# SDR 99ZZZX108

- Difficulty date: August 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1085S
- Make and model: Mooney M20M
- Aircraft serial: 270036
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: 91303000
- Condition: Loose
- Location: Elevator
- Part time: 711 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLCRANK IS PARTING DUE TO RIVETS WORKING LOOSE.
